# SDR FDEA202103160659

- Difficulty date: March 16, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 76,705 hours, 18,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - SEAT TRACK AT STATION 1841 TO STATION 1851 X = 27.5 FOUND   CORRODED. MAIN DECK CARGO - AT SEAT TRACK STATION 1841 TO STATION 1851 , X = 27.5 CORROSION   EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 1751 TO END OF PART STATION 1887 X = 27.5 AS PER SRM 53-00-  52-2R REPAIR 1 FIGURE 201. REFER TO SNRM N01023 FOR WORK DETAILS. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
